# SDR JJBA20211214027

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 45,409 hours, 28,334 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SKIN UNDER RAD ALT ANTENNA #2 AFT SUPPORT BTW FR 68-69 IN REAR FUSE I AREA. RAD ALT #2 ANTENNA, SUPPORT, SUPPORT ASSEMBLY AND FAIRING REMOVED FOR ACCESS. ANTENNA SUPPORT AND SUPPORT ASSY BLENDED OUT OF LIMITS. AFTER INVESTIGATION  SKIN UNDER RAD ALT FOUND CRACKED. PERFORMED CUT-OUT ON LOWER SKIN UNDER RAD ALT ANTENNA. REPAIRED LOWER SKIN UNDER RAD ALT ANTENNA. REPALCED WITH NEW PART ANTENNA SUPPORT AND BASE SUPPORT. REPROTECTION APPLIED. CORROSION LEVEL II
